# SDR SIMA20130724005

- Difficulty date: July 24, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 33,622 hours, 31,663 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 23076368
- Part serial: BAE11999
- Condition: Inoperative
- Location: Nr 2 Engine Fuel
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE NR 2 ENGINE DURING ARE DECENT SURGED POWER AND IGNITIONS SWITCH BETWEEN A AND B ALL OTHER ENG IND WERE NORMAL.  THE ACFT LANDED WITHOUT INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE.  R & R NR 2 ENGINE FUEL PUMP METERING UNIT IAW MM 73-21-10-000-801.  THE OPS CHECK WAS GOOD.  NO FAULTS FOUND.  THE ACFT WAS RETURNED TO SERVICE.
